# SDR UIEA2025072401021

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON STRINGER UPPER SIDE AT FWD OF BS 2360 STR 7L.( 1 EA CRACK WAS FOUND ON STRINGER UPPER SIDE AT FWD OF BS 2360 STR 7L AREA REPAIRED IAW B747-8F SRM 53-60-03-2R-8 REPAIR8 TR53-149. NO FUTHER DEFECTS NOTED. )
